# SDR AALA201901119008

- Difficulty date: January 1, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,083 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT INTERCOSTAL CRACKED AT FRAME 16,  BETWEEN STRINGERS 10R AND 11R.  REPLACED THE INTERCOSTAL IAW SRM 51-72-11.
